# SDR AALA201602179001

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 44,741 hours, 25,984 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: FRH280002
- Part serial: FR755BC
- Condition: Defective
- Location: Fuel System
- Part time: 44,752 hours, 25,990 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FLEW 2, 4 HOUR FLIGHT, ON ARRIVAL LT FUEL WING 4800 & RT WING 3200.  FUEL BURN 7700 ON LT ENG & 7600 ON RT.  FOUND LT WING CHECK VLV 37QM & AIR RELEASE VLV 86QM FAULTING.  R & R CHECK VLV & AIR RELEASE VLV IAW AMM 28-21-43-0401 & 28-21-41-0401.  OPERATIONAL CHECKED GOOD.  SEE AALA201602169007 FOR ADDITIONAL PART INFORMATION.
